# SDR AALA20000900

- Difficulty date: May 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 480 FRAME CRACKED STRINGER 26R.  STOP DRILLED CRACK AND INSTALLED .040 301.5 DOUBLER PER SRM 51-40-2 DOUBLER CAD PLATED (4 INCH BY 6 INCH, 0.040 INCH 301.5 HARD DOUBLER WITH 2 ROWS OF .1875 1ST OVER HI-LOCKS AROUND CRACK).  (M)
